Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 68, NWS Milwaukee, WI

August 28, 20184 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 28, 2018, 3:35 PM CDT for 4 counties in Wisconsin. It was in force for 55 min. 29 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2018, 3:35 PM CDT (20:35 UTC)
Expired
Aug 28, 2018, 4:30 PM CDT
In force
55 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI

The radar

The Green Bay radar (KGRB), 93 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 3:35 PM CDTTORNADO4 Nne Marquette, WION HWY D WEST OF HWY 73.
Aug 28, 3:45 PM CDTTSTM WND DMG4 N Fox Lake, WIMULTIPLE TREES AND LARGE LIMBS DOWN.
Aug 28, 3:58 PM CDTTSTM WND DMG4 Nw Fox Lake, WIREPORTS OF TREE AND POWER LINE DAMAGE IN FOX LAKE. VERY HEAVY WINDS AND RAIN COUNTY A AND F.
Aug 28, 3:58 PM CDTTORNADO1 Ese Alto, WIPATH MAY BE EXTENDED FURTHER WEST.
Aug 28, 3:58 PM CDTTORNADO4 Nnw Waupun, WICORRECTS PREVIOUS TORNADO REPORT FROM 4 NNW WAUPUN. PRELIMINARY EF1 RATING. SURVEY STILL ONGOING. START AND END POINTS TBD.
Aug 28, 3:58 PM CDTTORNADOAlto, WIA NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE BEGINNING NEAR THE TOWN OF ALTO. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 100 MPH, WITH A PATH LENGTH OF 2.02 MILES.
Aug 28, 4:00 PM CDTFUNNEL CLOUD1 S Brandon, WISPOTTER WAS 4 MILES NE OF BRANDON LOOKING SW AND OBSERVED A FUNNEL BUT COULDN'T SEE THE BASE DUE TO TREES OBSTRUCTING THE VIEW.
Aug 28, 4:00 PM CDTTORNADO4 Ese Brandon, WIEF0 TORNADO ADDED FOR 8/28 BASED UPON VIDEO AND DAMAGE REPORTS FROM FDL COUNTY SHERIFF.
Aug 28, 4:04 PM CDTTORNADO5 Ne Waupun, WIA NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE NORTHEAST OF WAUPUN, OR SOUTHWEST OF OAKFIELD. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 94 MPH, WITH A PATH LENGTH OF 4.54 MILES.
Aug 28, 4:06 PM CDTTSTM WND GST 70Brandon, WIEST 60-70 MPH GUSTS. ALSO A REPORT OF A CAR DOWN ON A TREE SOUTH OF TOWN.
Aug 28, 4:08 PM CDTTORNADO3 S Oakfield, WIA NWS STORM SURVEY FOUND EF-0 RATED TORNADO DAMAGE SOUTH OF OAKFIELD, JUST NORTH OF THE DODGE COUNTY LINE. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 80 MPH, WITH A PATH LENGTH OF 0.14 MILES.
Aug 28, 4:08 PM CDTTORNADO3 S Oakfield, WI
Aug 28, 4:09 PM CDTTORNADO1 W South Byron, WI
Aug 28, 4:09 PM CDTTORNADO1 Wsw South Byron, WIA NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE JUST SOUTH OF SOUTH BYRON. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 100 MPH AND A PATH LENGTH OF 0.92 MILES.
Aug 28, 4:10 PM CDTTORNADOBrownsville, WISURVEY STILL ONGOING. MORE DETAILS TO FOLLOW.
Aug 28, 4:11 PM CDTTORNADO2 W Brownsville, WIA NWS STORM SURVEY FOUND EF-2 RATED TORNADO DAMAGE STARTING WEST OF BROWNSVILLE IN EXTREME NORTHERN DODGE COUNTY. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 125 MPH, WITH A PATH LENGTH OF 3.95 MILES.
Aug 28, 4:11 PM CDTTORNADO2 W Brownsville, WI
Aug 28, 4:11 PM CDTTORNADOSouth Byron, WIA NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE IN SOUTH BYRON. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 80 MPH, WITH A PATH LENGTH OF 0.15 MILES.
Aug 28, 4:11 PM CDTTORNADOSouth Byron, WI
Aug 28, 4:12 PM CDTTORNADOBrownsville, WIA NWS STORM SURVEY FOUND EF-1 TORNADO DAMAGE NEAR BROWNSVILLE. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 107 MPH , WITH A PATH LENGTH OF 2.7 MILES.
Aug 28, 4:12 PM CDTTORNADOBrownsville, WI
Aug 28, 4:14 PM CDTTSTM WND DMG3 Ene Brownsville, WIA COUPLE OF SEMI TRUCK TRAILERS TIPPED OVER AT QUAD GRAPHICS PLANT. TIME ESTIMATED FROM RADAR.
Aug 28, 4:15 PM CDTTORNADOOakfield, WIDEBRIS VISIBLE FROM HWY Y LOOKING EAST OF OAKFIELD.
Aug 28, 4:16 PM CDTTSTM WND DMGLomira, WIMULTIPLE REPORTS OF LARGE TREES DOWN AND SOME UPROOTED IN LOMIRA.
Aug 28, 4:16 PM CDTTORNADO3 E South Byron, WIA NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE EAST OF SOUTH BYRON. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 90 MPH, WITH A PATH LENGTH OF 3.05 MILES.
Aug 28, 4:16 PM CDTTORNADO3 E South Byron, WIPATH MAY BE LENGTHENED TO THE EAST-NORTHEAST.
Aug 28, 4:22 PM CDTTORNADO3 Sse Eden, WIA NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE SOUTH OF THE VILLAGE OF EDEN. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 90 MPH, WITH A PATH LENGTH OF 4.48 MILES.
Aug 28, 4:25 PM CDTTSTM WND DMG5 S Mount Calvary, WIDAMAGE TO OUTBUILDING. TIME ESTIMATED FROM RADAR.
Aug 28, 4:27 PM CDTTORNADO6 Ene Eden, WIDAMAGE SURVEY FROM SOUTHWEST OF MULLET LAKE. ONE BARN DIRECTLY HIT WITH DEBRIS CARRIED DOWNSTREAM THROUGH THE FIELDS. PEAK WIND EST AT 100MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 1:14 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-407 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

355 
WUUS53 KMKX 282035
SVRMKX
WIC021-027-039-047-282130-
/O.NEW.KMKX.SV.W.0068.180828T2035Z-180828T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
335 PM CDT TUE AUG 28 2018

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Green Lake County in south central Wisconsin...
  Fond du Lac County in east central Wisconsin...
  Northeastern Columbia County in south central Wisconsin...
  Northern Dodge County in southeastern Wisconsin...

* Until 430 PM CDT.

* At 334 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles north of Rush Lake to near Cambria, moving
  east at 40 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Emergency management.  Widespread tree damage and 
           numerous reports of 70 to 80 MPH winds have been reported 
           with these storms. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Fond Du Lac, Waupun, Ripon, North Fond Du Lac, Berlin, Lomira,
  Campbellsport, Randolph, Markesan, Oakfield, Rosendale, Green Lake,
  Brandon, Southern Lake Winnebago, Taycheedah, Ashford, Lamartine,
  Byron, Fox Lake and Alto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4398 8889 4390 8888 4389 8841 4394 8840
      4394 8816 4354 8816 4354 8840 4358 8930
      4364 8925 4369 8925 4399 8898
TIME...MOT...LOC 2034Z 254DEG 37KT 4401 8880 4359 8918 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

BOXELL
3 follow-up statements
787 
WWUS53 KMKX 282102
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
402 PM CDT TUE AUG 28 2018

WIC021-047-282111-
/O.CAN.KMKX.SV.W.0068.000000T0000Z-180828T2130Z/
Green Lake WI-Columbia WI-
402 PM CDT TUE AUG 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR GREEN LAKE AND NORTHEASTERN
COLUMBIA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Wisconsin.

LAT...LON 4389 8886 4389 8841 4394 8840 4394 8816
      4354 8816 4354 8840 4356 8888
TIME...MOT...LOC 2101Z 265DEG 35KT 4388 8862 4356 8874 

$$

WIC027-039-282130-
/O.CON.KMKX.SV.W.0068.000000T0000Z-180828T2130Z/
Fond du Lac WI-Dodge WI-
402 PM CDT TUE AUG 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR FOND DU LAC AND NORTHEASTERN DODGE COUNTIES...

At 401 PM CDT, severe thunderstorms were located along a line
extending from near Rosendale to near Waupun, moving east at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Emergency management.  Numerous trees have been reported 
         down with these storms.  Winds are estimated to be between 
         70 and 80 MPH at times. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Fond Du Lac, Waupun, Ripon, North Fond Du Lac, Lomira, Campbellsport,
Oakfield, Rosendale, Brandon, Southern Lake Winnebago, Taycheedah,
Ashford, Lamartine, Byron, Alto, Eden, Mount Calvary, Brownsville,
St. Cloud and Fairwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4389 8886 4389 8841 4394 8840 4394 8816
      4354 8816 4354 8840 4356 8888
TIME...MOT...LOC 2101Z 265DEG 35KT 4388 8862 4356 8874 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

BOXELL
200 
WWUS53 KMKX 282108
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
408 PM CDT TUE AUG 28 2018

WIC027-039-282130-
/O.CON.KMKX.SV.W.0068.000000T0000Z-180828T2130Z/
Fond du Lac WI-Dodge WI-
408 PM CDT TUE AUG 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR FOND DU LAC AND NORTHEASTERN DODGE COUNTIES...

At 407 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of North Fond Du Lac to near Waupun,
moving east at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Emergency management.  70 MPH winds were estimated in the 
         Brandon and Waupun areas. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Fond Du Lac, Waupun, Ripon, North Fond Du Lac, Lomira, Campbellsport,
Oakfield, Rosendale, Brandon, Southern Lake Winnebago, Taycheedah,
Ashford, Lamartine, Byron, Alto, Eden, Mount Calvary, Brownsville,
St. Cloud and Fairwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4389 8886 4389 8841 4394 8840 4394 8816
      4354 8816 4354 8840 4356 8888
TIME...MOT...LOC 2107Z 254DEG 37KT 4389 8855 4357 8867 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

BOXELL
994 
WWUS53 KMKX 282128
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
428 PM CDT TUE AUG 28 2018

WIC027-039-282137-
/O.EXP.KMKX.SV.W.0068.000000T0000Z-180828T2130Z/
Fond du Lac WI-Dodge WI-
428 PM CDT TUE AUG 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR FOND DU LAC AND NORTHEASTERN
DODGE COUNTIES WILL EXPIRE AT 430 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Wisconsin.

Remember, a Tornado Warning still remains in effect for far eastern 
Fond du Lac County. 

LAT...LON 4389 8886 4389 8841 4394 8840 4394 8816
      4354 8816 4354 8840 4356 8888
TIME...MOT...LOC 2127Z 254DEG 37KT 4394 8829 4362 8841 

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:19 PM CDT, 16 minutes earlier.

Area forecast discussion, Aug 28, 3:19 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
319 PM CDT Tue Aug 28 2018

.SHORT TERM...

So while we still might get a few showers and thunderstorms across
south central WI this afternoon, the stronger storms are going to
develop just ahead of the surface front, roughly from La Crosse to
northeast WI near Menominee. This is associated with the currently
strong southwesterly flow aloft and steeper mid level lapse rates.
This convection is expected to organize into a broken line by late
afternoon and slide east, possibly clipping the MKX forecast area
(Marquette to Sheboygan County). The strongest forcing will
gradually slide southeast into the MKX forecast area late this
afternoon so either the central WI line will slide south or we
will see additional scattered thunderstorms develop (per the
latest HRRR). We will continue to see rounds of thunderstorms
until just after midnight until the 850mb front gets through
southeast WI.

With the strong instability and shear over southern WI today,
large hail and damaging winds are threats. Tornadoes that develop
along the leading edge of bowing line segments are possible given
strong 0-3km bulk shear. The storm motion will be east-northeast
which is almost parallel to the front, thus the heavy rain and
flash flood threat due to likelihood of training thunderstorms. A
severe thunderstorm watch was just issued.

.LONG TERM...

Wednesday and Thursday... Forecast confidence is High.

Low clouds and maybe some drizzle will linger across southeast WI
Wed morning until the upper trough can swing through. Highs will
only be around 70 with lower humidity and dewpoints.

High pressure and clear skies with plenty of lingering moisture is
a good setup for dense fog Wednesday night. Lows will be in the
lower 50s.

Thursday will be quiet. Return flow around the high will warm our
temps into the lower/mid 70s.

Labor Day Weekend... Forecast confidence is Medium.

A weak upper wave will slide northeast Thu nt into Friday. As it
approaches WI, expect scattered showers and thunderstorms on
Friday and/or Friday night into Saturday morning. Models are
showing a weakening trend to the forcing/showers for Friday.

Precip may linger into Saturday afternoon, but Saturday night
looks quiet. Sunday weather is looking quiet with warming temps.
Thunderstorms might be possible Sunday evening with a weak
disturbance.

Thunderstorm chances return Monday, but the synoptic setup and
reasons for storms are varied between the models, thus there is
still uncertainty.

Tuesday... Forecast confidence is Low.

The middle of next week looks unsettled with periods of
thunderstorms.

&&

.AVIATION(21Z TAFS)...

MVFR ceilings will persist through late afternoon. We should see
some improvement in ceilings, but there will still be a few MVFR
cloud bases around given our very moist environment. Thunderstorms
are developing. They may be severe with wind and hail and will
also have high rainfall rates. A tornado is possible.

Thunder should taper off after midnight, but showers and isolated
thunderstorms may linger until after sunrise Wed morning. MVFR
ceilings behind the storms overnight into Wed morning will
gradually rise to VFR by early afternoon.

&&

.MARINE...

The small craft advisory continues through 7 pm and may need to be
extended. Severe thunderstorms are possible this evening with
winds and hail and even waterspouts.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Wednesday morning for WIZ046-047-051-
     052-056>060-062>068.

LM...Small Craft Advisory until 7 PM CDT this evening for LMZ643>646.

&&

Tonight/Wednesday and Aviation/Marine...Cronce
Wednesday Night through Tuesday...Cronce
Hazardous weather outlook, Aug 28, 3:25 PM CDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
325 PM CDT Tue Aug 28 2018

WIZ046-047-051-052-056>060-062>072-291100-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
325 PM CDT Tue Aug 28 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

There is a threat for severe thunderstorms this afternoon and
evening and heavy rainfall through the overnight hours. The
periods of heavy rain will result in a risk for flooding,
especially for areas that have seen very heavy rain over the last
week or so. A Flash Flood Watch is in effect for parts of the
region into early Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There are chances for thunderstorms late Thursday night through
Saturday and again Sunday night through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed through this evening.

LMZ643>646-291100-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
325 PM CDT Tue Aug 28 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

A Small Craft Advisory remains in effect into this evening for
gusty south to southwest winds.

Severe thunderstorms are possible this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A chance for thunderstorms will return for Friday night and
Saturday, and then again Sunday night through Monday.

Cronce

www.weather.gov/mkx

In the hours before

Local storm report, Aug 28, 10:48 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1048 AM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 AM     HEAVY RAIN       THERESA                 43.51N 88.46W
08/28/2018  M1.81 INCH       DODGE              WI   PUBLIC

1229 AM     HEAVY RAIN       2 S BERLIN              43.94N 88.94W
08/28/2018  M3.50 INCH       GREEN LAKE         WI   PUBLIC

1200 AM     HEAVY RAIN       2 N KOHLER              43.76N 87.77W
08/28/2018  M3.10 INCH       SHEBOYGAN          WI   PUBLIC

&&
Local storm report, Aug 28, 3:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     6 S MONTELLO            43.70N 89.33W
08/28/2018                   MARQUETTE          WI   PUBLIC

            TREE DAMAGE. MPING REPORT.

&&

WOOD
Local storm report, Aug 28, 3:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     KINGSTON                43.69N 89.13W
08/28/2018  E70 MPH          GREEN LAKE         WI   LAW ENFORCEMENT

            ESTIMATED 70 MPH GUST.

&&

WOOD
Local storm report, Aug 28, 3:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND DMG     ENDEAVOR                43.71N 89.47W
08/28/2018                   MARQUETTE          WI   BROADCAST MEDIA

            TREES DOWN ALL OVER ENDEAVOR. TIME ESTIMATED
            FROM RADAR.

&&

WOOD
Local storm report, Aug 28, 3:31 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     6 SSE ENDEAVOR          43.64N 89.41W
08/28/2018  E60 MPH          MARQUETTE          WI   PUBLIC

            EST 50-60 MPH ON HWY F ON THE COUNTY LINE.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 9:12 PM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette48 min
Aug 27, 10:43 PM CDTSpecial Marine WarningMKX92 min
Aug 27, 10:47 PM CDTSevere Thunderstorm WarningMKXSauk43 min
Aug 27, 11:22 PM CDTTornado WarningMKXSauk23 min
Aug 27, 11:36 PM CDTTornado WarningMKXColumbia, Marquette, Sauk24 min
Aug 27, 11:51 PM CDTFlash Flood WarningMKXColumbia, Sauk3 hr
Aug 27, 11:55 PM CDTFlash Flood WarningMKXGreen Lake, Marquette6 hr
Aug 27, 11:57 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette33 min
Aug 28, 12:00 AM CDTFlash Flood WarningMKXFond du Lac, Sheboygan6 hr
Aug 28, 12:51 AM CDTFlash Flood WarningMKXFond du Lac, Sheboygan6 hr
Aug 28, 1:45 AM CDTFlash Flood WarningMKXDodge, Ozaukee, Washington3 hr
Aug 28, 2:43 AM CDTFlash Flood WarningMKXColumbia, Sauk3 hr
Aug 28, 5:45 AM CDTAreal Flood WarningMKXColumbia, Sauk6 hr
Aug 28, 5:53 AM CDTAreal Flood WarningMKXGreen Lake, Marquette6 hr
Aug 28, 11:33 AM CDTRiver Flood WatchMKXOzaukee7 hr
Aug 28, 12:11 PM CDTRiver Flood WarningMKXSauk13 days
Aug 28, 12:11 PM CDTRiver Flood WarningMKXSauk16 days
Aug 28, 2:29 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette, Sauk46 min
Aug 28, 2:46 PM CDTTornado WarningMKXMarquette44 min
Aug 28, 3:01 PM CDTFlash Flood WarningMKXColumbia, Green Lake, Marquette, Sauk10 hr
Aug 28, 3:06 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette39 min
Aug 28, 3:12 PM CDTTornado WarningMKXGreen Lake, Marquette33 min
Aug 28, 3:38 PM CDTTornado Warning Tornado observedMKXFond du Lac, Green Lake37 min
Aug 28, 3:44 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge33 min
Aug 28, 3:59 PM CDTTornado WarningMKXDodge, Fond du Lac31 min
Aug 28, 4:10 PM CDTTornado Warning Tornado observedMKXDodge, Fond du Lac35 min
Aug 28, 4:13 PM CDTSpecial Marine WarningMKX92 min
Aug 28, 4:15 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington60 min
Aug 28, 4:21 PM CDTFlash Flood WarningMKXFond du Lac, Sheboygan9 hr
Aug 28, 4:26 PM CDTTornado Warning Tornado observedMKXFond du Lac, Sheboygan34 min
Aug 28, 4:38 PM CDTFlash Flood WarningMKXOzaukee, Washington7 hr
Aug 28, 4:41 PM CDTSevere Thunderstorm WarningMKXDodge, Milwaukee, Ozaukee, Washington, Waukesha27 min
Aug 28, 6:55 PM CDTRiver Flood WarningMKXSauk63 hr
Aug 28, 6:55 PM CDTRiver Flood WarningMKXOzaukee36 hr
Aug 28, 6:55 PM CDTRiver Flood WarningMKXJefferson20 days

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.